MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 32IDX52OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 32IDX52OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 121932152
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Patient underwent revision surgery.The liner and head of the patient was replaced.The doctor was struck by the wear and tear observed in such a short period of time.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: h4 corrected: h6 (medical device problem code).Updated pec code to "implant fracture post-op: polyethylene." if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: according to the information provided: "on day * the liner and head of the patient was replaced.The doctor asked us to send the material for analysis, as he was struck by the wear and tear observed in such a short period of time.I attach images of the extracted, as well as the certificate of the initial surgery (date of placement *)".The product was not returned to depuy synthes, however photos were provided for review.See attachment (source file - fw external reclamo de calidad).The photo investigation revealed the following damage on the device surface: 1) signs of being implanted for a period of time; 2) the liner's rim fractured; 3) some of the anti-rotation device (ard) tabs shredded; and the 4) the concave surface of the device deformed.No additional damage was identified on the device surface.Based on the evidence provided, the liner appeared to have been edge loaded causing eccentric wear/deformation in the concave surface and rim of the device and ultimately contributing to a possible failure of the anti-rotation devices (ards).There is no indication that a design or manufacturing issue has caused or contributed to the reported event.Although the liner failure cannot be traced to design or manufacturing, a definite root cause cannot be established due to there being multiple factors that may influence eccentric loading.Consideration must be given to all potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations, patient changes over time and the extraction process.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.It is highly recommended to the patient to consult with their healthcare professional for further assessment.As the device was not returned, and as-received condition could not be assessed, a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation was performed for the finished device jx7375 lot number, and no non-conformances nor manufacturing irregularities were identified.The overall complaint was confirmed as the observed condition of the pinn mar +4 10d 32idx52od would have contributed to the complained device issue.¿ based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> a manufacturing record evaluation was performed for the finished device jx7375 lot number, and no non-conformances nor manufacturing irregularities were identified.Added: h4.

Brand Name
PINN MAR +4 10D 32IDX52OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24080879
Report Number1818910-2026-00938
Device Sequence Number20290528
Product Code LPH
UDI-Device Identifier10603295014058
UDI-Public(01)10603295014058(17)270430(10)JX7375
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121932152
Device Lot NumberJX7375
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/01/2026
Supplement Date Received by Manufacturer01/20/2026
02/16/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date01/21/2026
02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; PINN CAN BONE SCREW 6.5MMX30MM; PINNACLE SECTOR II CUP 52MM; UNKNOWN HIP ACETABULAR LINERS; UNKNOWN HIP FEMORAL STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown